# SDR FDEA201602100498

- Difficulty date: February 10, 2016
- Submitted: February 10, 2016
- Operation: Air carrier
- Aircraft: N368FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46606
- Aircraft time: 85,780 hours, 36,220 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Part number: ABA7048
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: X
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FWD PAX DOOR, AFT LOWER CORNER, HAS A CRACK INDICATION AT THE LOWER FASTENER IN THE RADIUS.   CUT OUT DAMAGED AREA & INSTALLED THREE DOUBLERS IAW EA 8-5330-T0323541.
